# SDR IXXA0200013O

- Difficulty date: April 3, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 81,502 hours, 33,930 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Harness
- Part number: CA11503
- Part serial: 2136
- Condition: Cracked
- Location: Engine
- Part time: 81,502 hours, 33,930 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM TOL, THE FLIGHT CREW NOTICED AN ABNORMALLY HIGH ENGINE GAS TEMPERATURE INDICATION ON THE NUMBER FOUR ENGING. THE FLIGHT CREW FOLLOWED COMPANY PROCEDURE AND THE ENGINE WAS SECURED AS PERCAUTIONARY MEASURE AND DISCHARGED ONE FIRE AGENT BOTTLE. THE FLIGHT RETURNED TO TOL FOR AN UNVENTFUL LANDING. MAINTENANCE INSPECTED THE ENGING WITH NO EVEIDENCE OF A FIRE. FURTHER INSPECTION REVEALED THE RIGHT EGT HARNESS CRACKED. MAINTENANCE REPLACED THE EGT HARNESS AND FIRE AGENT BOTTLE. MAINTENANCE PERFORM A SUCCESSFUL OPERATIONAL CHECK IN ACCORDANCE WITH THE COMPANY ENGINE RUN HAND BOOK. THE AIRCRAFT WAS RETURNED TO SERVICE.
